Title: A rate-distortion theorem for arbitrary discrete sources
Authors: Chen, PN
Alajaji, F
電信工程研究所
Institute of Communications Engineering
Keywords: arbitrary discrete sources;data compression;rate-distortion theory;Shannon theory
Issue Date: 1-Jul-1998
Abstract: A rate-distortion theorem for arbitrary (not necessarily stationary or ergodic) discrete-time finite-alphabet sources is given, This result, which provides the expression of the minimum epsilon-achievable fixed-length coding rate subject to a fidelity criterion, extends a recent data compression theorem by Steinberg and Verdu.
URI: http://dx.doi.org/10.1109/18.681347
http://hdl.handle.net/11536/32523
ISSN: 0018-9448
DOI: 10.1109/18.681347
Journal: IEEE TRANSACTIONS ON INFORMATION THEORY
Volume: 44
Issue: 4
Begin Page: 1666
End Page: 1668
Appears in Collections:Conferences Paper


Files in This Item:

  1. 000074287700033.pdf